Universidad Complutense de Madrid
E-Prints Complutense

Stochastic epidemic models revisited: analysis of some continuous performance measures

Impacto

Descargas

Último año

Artalejo, Jesús R. y Economou, A. y López Herrero, María Jesús (2012) Stochastic epidemic models revisited: analysis of some continuous performance measures. Journal of biological dynamics, 6 (2). pp. 189-211. ISSN 1751-3758

[img]
Vista previa
PDF
268kB

URL Oficial: http://www.tandfonline.com/doi/abs/10.1080/17513758.2011.552737


URLTipo de URL
http://www.tandfonline.com/Editorial


Resumen

We deal with stochastic epidemic models having a set of absorbing states. The aim of the paper is to study some continuous characteristics of the epidemic. In this sense, we first extend the classical study of the length of an outbreak by investigating the whole probability distribution of the extinction time via Laplace transforms. Moreover, we also study two almost new epidemic descriptors, namely, the time until a non-infected individual becomes infected and the time until the individual is removed from the infective group. The obtained results are illustrated by numerical examples including an application to a stochastic SIS model for head lice infections.


Tipo de documento:Artículo
Palabras clave:extinction time; head lice; recovery time; stochastic SIS model; stochastic SIR model; time to infection
Materias:Ciencias > Matemáticas > Estadística matemática
Ciencias > Matemáticas > Procesos estocásticos
Código ID:17438
Depositado:13 Dic 2012 12:18
Última Modificación:07 Feb 2014 09:47

Descargas en el último año

Sólo personal del repositorio: página de control del artículo